# SDR SWAA2023051126751

- Difficulty date: April 12, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FWD SHIELD STA 400+11' RBL 22' RIVET HOLE ELONGATED<[01] REMOVE AND REPLACED FWD CARGO SHIELD PER SRM 51-40-02-0G-0.;[02] REMOVED AND REPLACED NEW Z-CHANNEL AT FWD CARGO COMP. BETWEEN STA 400 STA 420 RBL22' IAW SRM51-40-02-0G-0 AND DWG 143A7500.;[03] C/W;[04] VERIFIED STEP 2
